# SDR SWAA2017042513372

- Difficulty date: April 18, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 59,544 hours, 34,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WALL CEILING BEADED WEB CRACKED AT BS 663.75, RBL 39.  R&R WEB IAW EA.
